Please use this identifier to cite or link to this item:
Title: Numerical methods for stochastic systems preserving symplectic structure
Authors: Milstein, GN
Milstein, GN
Repin, YM
Tretyakov, MV
Tretyakov, MV
First Published: Sep-2002
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 2002, 40 (4), pp. 1583-1604
DOI Link: 10.1137/S0036142901395588
ISSN: 0036-1429
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.